# SDR USAA2011022890886

- Difficulty date: January 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - CRACKED FRAME AT BS 500C, S20R.  REPAIRED FRAME AT BS 500C, S20R IAW B737 SRM 53-00-07 REPAIR 13.
